# SDR XCR9763120

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120300
- System (JASC): 3242 · Brake
- Part: Rotating Disk
- Part number: 244608
- Condition: Broken
- Location: Brake Assy
- Part time: 926 hours
- Component: Bfgoodrich, 214791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED  BRAKE ASSEMBLY FOR OVERHAUL.  VISUAL INSPECTION REVEALS ONE EACH ROTATING DISK BROKEN IN HALF.
